# SDR COMA9860146

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flexshaft
- Part number: 601R93106105
- Condition: Separated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLEXSHAFT NR 1 UNSERVICEABLE DUE TO SEPARATED STRANDS.  REPLACED RIGHT NR 1 FLAP DRIVE FLEXSHAFT.
